# SDR DALA13017260946

- Difficulty date: April 15, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,818 hours, 46,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 731-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT WINDOW BELT FWD LOWER CORNER BETWEEN BS 731-750.  REPAIR ON LT WINDOW BELT FWD LOWER CORNER BETWEEN BS 731-750 WAS ACOMPLISHED WHITH 1 EXTERNAL REPAIR DOUBLER IAW ER/A 512848-14 REV ORIGINAL;
